MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BIA300 IMPLANT 4MM W ABUTMENT 9MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BIA300 IMPLANT 4MM W ABUTMENT 9MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 92346
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 03/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the abutment fell off and patient experienced a skin overgrowth on the abutment site.Subsequently, the patient underwent abutment replacement surgery on (b)(6) 2025 under general anesthesia.The implanted device remains.

Brand Name
BIA300 IMPLANT 4MM W ABUTMENT 9MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
hema dewi
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key21863359
Report Number6000034-2025-01309
Device Sequence Number20807822
Product Code LXB
UDI-Device Identifier09321502019767
UDI-Public(01)09321502019767(10)124375(17)170630
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K100360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number92346
Device Catalogue Number92346
Device Lot Number124375
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2025
Initial Report FDA Received Date04/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale